# SDR UHLA200612041

- Difficulty date: November 30, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 5,309 hours, 3,499 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT 7722 ORF TO IAD - WHILE IN CRUISE THE CREW SMELLED SOMETHING BURNING, THEN RECEIVE A PACK 2 FAIL MESSAGE. THE CREW TURNED OFF PACK 2, COMPLETED PACK 2, FAIL CHECKLIST IN THE QRH, TURNED PACK 2 OFF AND THE ODOR DISSIPATED.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  CFR CONFIRMED THERE WAS NO FIRE OR SMOKE COMING FROM THE AIRCRAFT.  MAINT INSPECTED PACK 2 AREA NO FURTHER DEFECTS NOTED.  MEL'D PACK 2.  REMAINS ON MEL THIS DATE WITH NO OTHER CORRECTIVE ACTION TAKEN.
